# SDR DALA2016060904478

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NLG DOOR JAMB BS Y=46 X=18 LT Z=-33 AT NLG W/W.  NLG DOOR JAMB WAS REPAIRED IAW SRM 53-10-14, FIG 201.
